# SDR HEEA954563

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2271V
- Make and model: Bell 206B
- Aircraft serial: 3615
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Sulfidation
- Location: 4th Stage
- Part time: 1,244 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED 1ST THROUGH 4TH STAGE WHEELS.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  MILD SULFIDATION ON 50% OF TURBINE 1ST STAGE WHEELS BLADES. SCRAPPED 1ST STAGE WHEEL.
